# SDR ASOA2016060814917

- Difficulty date: June 8, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N872AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7542
- Aircraft time: 32,844 hours, 30,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 EXTERIOR EMERGENCY INOPERATIVE.  REPLACED THE LAMP NR 1 EXIT EMERGENCY LIGHT IAW AMM  33-51-21.  OPS CHECK GOOD.
